# SDR NACA2022012700003

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,346 hours, 18,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, EICAS MESSAGE RIGHT BLEED OFF AND RIGHT PACK OFF. ASSOCIATED PACK LIGHT ILLUMINATED. PERFORMED BITE TEST AT AIR SUPPLY MODULE, BITE CHECK OK PER AMM 21-51-14-705-035
